# SDR CALA0700332

- Difficulty date: June 30, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 36,493 hours, 19,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.75 INCH CRACK AT LOWER FASTENER ON FUSELAGE STUB FRAME FORWARD SIDE, STA 616, S16L.  THE CRACKED AREA OF FRAME INNER CHORD WAS REMOVED AND A REPAIR ANGLE AND FILLER WERE INSTALLED IAW ECRA 5311-01158.
